# SDR MALA050132

- Difficulty date: January 13, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part serial: 3310
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING BATTERY START ON NR 2 ENGINE MOTORED TO 22 PERCENT, INTRODUCED FUEL GOT LIGHT OFF, FOLLOWED BY A DECREASE IN ROTATION AND A FIRE SIGNAL FROM THE RAMP AGENT.  RIGHT HANDLE PULLED AND FIRE BOTTLE FIRED.  RAN, NO FIRE.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE FIRE BOTTLE AND FWD CARTRIDGE BOTTLE S/N OFF 2470EL, S/N ON 24722EL.  REPLACED STARTER GEN S/N OFF 3310, S/N ON 7570.  PERFORMED GENERAL ENGINE INSPECTION.  NO DEFECTS NOTED.  PERFORMED GROUND RUNS, ALL CHECKS GOOD.
